# SDR ASAA2020032732562

- Difficulty date: March 13, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,382 hours, 26,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88116
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLIGHT DECK R1 WINDOW FOUND WINDOW FRAME CRACKED ON UPPER O/B CORNER. GROUNDED - YES. REPAIRED FLIGHT DECK R1 WINDOW FRAME AT UPPER O/B CORNER IAW ASA T/C SB737 53 1336 NG 1R, REV 00, REV DATE 31MAY16.
